# SDR VNAA0110009

- Difficulty date: October 14, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 15,659 hours, 13,677 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 001B574A1000006
- Part serial: 1021
- Condition: Failed
- Location: Lt Wing
- Part time: 15,457 hours, 11,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LEFT HAND INBOARD DE-ICE BOOT FAILED AND FLIGHT 4075 RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE LEADING EDGE ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
